Instructions to Authors

  1. Authors are requested to submit their articles via Online Submission SystemThe article submitted in any other format will be not consider for the publication in the journal. 

  2. Paper & Abstract Submissions: Journal of Nonlinear Functional Analysis and Differential Equations (JNFADE) is an international peer-reviewed scientific journal devoted exclusively to the publication of high-quality research papers in the fields of nonlinear functional analysis and Differential Equations. Emphasis is placed on important developments in approximation theory, asymptotic behavior, Banach space geometric constant and its applications, complementarity problems, control theory, dynamic systems, fixed point theory and methods of computing fixed points, fluid dynamics, functional differential equations, iteration theory, iterative and composite equations, mathematical biology and ecology, miscellaneous applications of nonlinear analysis, multilinear algebra and tensor computation, nonlinear eigenvalue problems and nonlinear spectral theory, nonsmooth analysis variational analysis and convex analysis and its applications, numerical analysis, optimal control, optimization theory, ordinary differential equations, partial differential equations, positive operator inequality and its applications in operator equation spectrum theory, semidefinite programming polynomial optimization, variational and other types of inequalities involving nonlinear mappings and variational inequalities. Journal of Nonlinear Functional Analysis and Differential Equations supports the publication of original material involving the complete solution of significant problems in the above disciplines. JNFADE also encourages the publication of timely and thorough survey articles on current trends in the theory and applications of nonlinear functional analysis.
  3. Manuscripts should be clearly typed in double space (one side) on quarter size (A-4 in Europe) paper with 1.5’’ wide margin on the left and 0.5 on the right. Professionally drawn graphs and diagrams in black and white must be provided wherever necessary alongwith the manuscript. 
  4. The manuscript should be accompanied by the Author’s declaration stating that it is being dispatched for exclusive consideration by the Journal and has not been sent elsewhere for publication.
  5. No manuscript should ordinarily exceed 24 typed pages, including graphs, tables and appendixes.
  6. The cover page of the manuscript should contain the Title of the Paper, Author’s name, mailing address, professional affiliation (if different from the mailing address) and acknowledgments. The first page of the Paper must also provide the Title of the Paper, but it should not give the Author’s name or address.
  7. Every manuscript must include not more than 500 words, Abstract typed on a separate page.
  8. All notes must be serially numbered. These may be given at the end of the Paper or on every page as endnotes.
  9. Complete references should be given separately at the end of the Paper and arranged alphabetically as, Tobin, J. (1958): Liquidity Preference as Behavior Towards Risk, Review of Economic Studies, Vol.25, pp.65-86.

    Tobin: J. (1971): Essays in Economics, Vol. 1, Macroeconomics, Amsterdam: North Holland.

    Giejier Herbert, ( 1970): Pridictive World Models, in Callete Bujrez and Etienne Sadi Krischen, eds, Magrates, A World Income and Trade Model for 1975, pp. 3-16, Amsterdam: North Holland.

    References in the text and in the notes or footnotes should simply give the name of the Authour and the year of publication quoted , e.g. Theil, ( 1970). Page numbers too may be given wherever necessary e.g., Hicks, (1974) : pp. 15-23. 

  10. The Author (s) will be given one copy of the concerned Issue, free of charge. 
  11. Contributors, who wish to receive back manuscripts, which are not approved by the Editorial Board, are advised to enclose postage stamps of appropriate value to enable us to return the manuscripts. Manuscripts ordinarily are retained by the Journal. The contents of this Journal are copyright, and permission must be obtained in writing for quoting paraphrasing more than 600 words from any one Article. Every quotation must contain acknowledgment of its source.